# SDR AWXA9500180

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C11 INSPECTION, FOUND FUSELAGE SKIN CRACKED AT FORWARD LOWER CORNER OF AFT ENTRY DOOR CUTOUT.  REPAIRED DAMAGE WITH DOUBLER REPAIR PER SRM 53-30-3.  (W)
